MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SMOKE EVAC. PENCIL COATED RS,NON-STERILE; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SMOKE EVAC. PENCIL COATED RS,NON-STERILE; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0703047002
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during set up for a procedure, upon being plugged in the e-sep pencil would make a buzzing sound.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.

Brand Name
SMOKE EVAC. PENCIL COATED RS,NON-STERILE
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key17952666
Report Number0001811755-2023-00217
Device Sequence Number7669769
Product Code GEI
UDI-Device Identifier37613327379472
UDI-Public37613327379472
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2025
Device Catalogue Number0703047002
Device Lot Number65869471
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown